Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine

Category: Allergies, Cough & Cold



Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine Overview

Dimetapp is a brand of over-the-counter cold and allergy medicines manufactured by Pfizer (formerly Wyeth). At one point, Dimetapp as a household word referred to a single combination preparation marketed to relieve symptoms of the common cold, containing brompheniramine (an antihistamine) and phenylephrine (decongestant replacing the formerly used pseudoephedrine, which itself replaced phenylpropanolamine). Variants were created, including Dimetapp DM with the addition of dextromethorphan (...

Read more Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Dimetapp

Recent Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine Forums:

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine
  • Syrup: 160mg/5ml + 1mg/5ml + 5mg/5ml + 15mg/5ml
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (598 results)

Related Acetaminophen + Brompheniramine + Dextromethorphan + Pseudoephedrine Topics:

Brompheniramine Pseudoephedrine toddler dosage
My son is 2 years and six months. His Dr prescribed him Bromphenir pseudoephed today and my husband accidentally gave hi... 1 reply
Dexbrompheniramine & Pseudoephedrine
Is there any over the counter Rx containing these active ingredients in the U.S.A.? It used to be under the name of Drix... 1 reply
acetaminophen, gualfensin, dextromethorphan, phenylephrine
yellow caplet for allergies & sinus pressure ## Can you take this caplet when you are on BP meds? I have been hit ha... 2 replies
44473 blue pill Acetaminophen - Dextromethorphan HBr - Phenylephrine HCI - Chlorpheniramine Maleate
long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celoph... 5 replies
Dextromethorphan for pain control
I have been using Dextromethorphan 60mg Sr/ER for pain management. I was prescribed this medication, which is made in a ... 1 reply
Doctors prescribing Dextromethorphan
Does anybody know of a doctor or doctors that are writing prescriptions of Dextromethorphan ## Does anybody know of doct... 2 replies
Names of doctors who prescribe Dextromethorphan
I have been using Dextromethorphan 60mg Sr/ER for pain management. I was prescribed this medication, which is made in a ... 2 replies
Pseudoephedrine 60mgTriprolidine2.5mg
want to know the indian company which are the largest manufacturer of this composition ## i am requiring tablet with the... 6 replies
pseudoephedrine
## what is pseudo ephedrine for? ## need 4 hour, equate brand, pseudophedrine. previous and current sinus conditions, wa... 3 replies
pseudoephedrine white tablet with 44 527 written on one side
oval long white tablet with 44 527 written on one side is it pseudoephedrine or what mg of psd is n it ## 44 527 is Acet... 3 replies




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 November 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA